Causes Of Colds, Cough Fever And Blood Vomiting?
Hello, I experienced vomiting 3 days back, my position was feeling fever, coughing, runny nose and vomiting “, but at the last 3 days I experienced vomiting of blood. About what kind of disease did I get? hospitalized for 10 days said the doctor TIA disease and what I forgot again, then I often vomited yellow too, and to vomit blood I just experienced it
Hello Komarwahidin, thank you for asking HealthReplies.com
Vomiting of blood or in medical language also called hematemesis is a condition when someone vomits something out of his mouth, which is accompanied by a certain amount of blood. Vomiting blood can be in the form of fresh blood or mixed with brown-colored vomit liquid to black. Vomiting blood can come from the upper digestive tract such as the stomach and esophagus, can also come from swallowed nose bleeding.
Vomiting in the form of fresh blood can be a sign of acute bleeding or bleeding from the esophagus or before the stomach. While bleeding from the stomach will turn brownish or blackish because it is mixed with the acid from the stomach.
Based on the source of bleeding, here are some causes that can cause vomiting of blood, namely:
Esophagus (esophagus) for example due to esophageal varices caused by chronic liver damage (cirrhosis). This condition includes emergency conditions that are often life-threatening. This is characterized by vomiting of fresh color blood in large quantities. Esophagitis or inflammation of the esophagus, usually due to stomach acid disease. Esophageal cancer. Or it can be caused by Mallory-Weiss syndrome, which is bleeding that occurs due to tears in the lining of the esophagus or stomach, for example due to coughing and vomiting repeatedly. Stomach, for example due to ulcers or sores on the stomach, usually vomiting brownish-colored blood or blackness Other causes, for example: Swallowed nosebleeds and vomit. Injury to the gastrointestinal tract. Side effects of drugs, for example blood-thinning drugs, non-steroidal anti-inflammatory drugs (NSAIDs) Vomiting blood in sufficient quantities to reach + - 500 cc or 2 glasses of star fruit is one of the emergency medical life-threatening so that it requires immediate medical treatment for prevent unwanted complications. If you have this condition immediately seek help from the ER at the nearest hospital.
Therefore, to determine the cause of vomiting of blood that occurs to you requires further interviews and examination. Investigations may be done to determine the source of bleeding such as endoscopy, ultrasound. If the vomiting is not severe, you can further consider this problem to the nearest internist.
so many answers from us, hopefully useful